Benign intracranial hypertension associated with the withdrawal of a non-ergot dopamine agonist

Stephen Atkin, E. A. Masson, L. D. Blumhardt, M. C. White

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

The cases are reported of two patients who developed benign intracranial hypertension after the withdrawal of the novel non-ergot derived dopamine agonist CV 205 502 (quinagolide).

Original languageEnglish
Pages (from-to)371-372
Number of pages2
JournalJournal of Neurology Neurosurgery and Psychiatry
Volume57
Issue number3
Publication statusPublished - 1994
Externally publishedYes

Fingerprint

Pseudotumor Cerebri
Dopamine Agonists
quinagolide

ASJC Scopus subject areas

  • Psychiatry and Mental health
  • Neuroscience(all)
  • Neuropsychology and Physiological Psychology

Cite this

Benign intracranial hypertension associated with the withdrawal of a non-ergot dopamine agonist. / Atkin, Stephen; Masson, E. A.; Blumhardt, L. D.; White, M. C.

In: Journal of Neurology Neurosurgery and Psychiatry, Vol. 57, No. 3, 1994, p. 371-372.

Research output: Contribution to journalArticle

@article{7afd19a6adab47098b80b3658069d98b,
title = "Benign intracranial hypertension associated with the withdrawal of a non-ergot dopamine agonist",
abstract = "The cases are reported of two patients who developed benign intracranial hypertension after the withdrawal of the novel non-ergot derived dopamine agonist CV 205 502 (quinagolide).",
author = "Stephen Atkin and Masson, {E. A.} and Blumhardt, {L. D.} and White, {M. C.}",
year = "1994",
language = "English",
volume = "57",
pages = "371--372",
journal = "Journal of Neurology, Neurosurgery and Psychiatry",
issn = "0022-3050",
publisher = "BMJ Publishing Group",
number = "3",

}

TY - JOUR

T1 - Benign intracranial hypertension associated with the withdrawal of a non-ergot dopamine agonist

AU - Atkin, Stephen

AU - Masson, E. A.

AU - Blumhardt, L. D.

AU - White, M. C.

PY - 1994

Y1 - 1994

N2 - The cases are reported of two patients who developed benign intracranial hypertension after the withdrawal of the novel non-ergot derived dopamine agonist CV 205 502 (quinagolide).

AB - The cases are reported of two patients who developed benign intracranial hypertension after the withdrawal of the novel non-ergot derived dopamine agonist CV 205 502 (quinagolide).

UR - http://www.scopus.com/inward/record.url?scp=0028328264&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0028328264&partnerID=8YFLogxK

M3 - Article

VL - 57

SP - 371

EP - 372

JO - Journal of Neurology, Neurosurgery and Psychiatry

JF - Journal of Neurology, Neurosurgery and Psychiatry

SN - 0022-3050

IS - 3

ER -